[Skip to Content]
[Skip to Content Landing]
Article
July 1986

Neutrophilic Eccrine Hidradenitis Associated With Hodgkin's Disease and ChemotherapyA Case Report

Author Affiliations

From the Dermatology Unit (Drs Beutner and Markowitch) and Hematology Unit (Dr Packman), Department of Medicine, University of Rochester (NY) School of Medicine and Dentistry, and the Department of Medicine and Pathology, The Genesee Hospital, Rochester, NY (Dr Markowitch).

Arch Dermatol. 1986;122(7):809-811. doi:10.1001/archderm.1986.01660190087022
Abstract

† A 44-year-old man with Hodgkin's disease developed fever and erythematous macules and plaques associated with doxorubicin, bleomycin, vinblastine, and dacarbazine chemotherapy. Biopsy results demonstrated a neutrophilic infiltrate around sweat glands and degeneration of eccrine glands. These findings are characteristic of neutrophilic eccrine hidradenitis, which, to our knowledge, has previously been reported only in patients with acute myelogenous leukemia who were receiving cytarabine chemotherapy. Neutrophilic eccrine hidradenitis may represent a reaction pattern to chemotherapeutic agents and may not be specific for a particular disease or drug.

(Arch Dermatol 1986;122:809-811)

×